# SDR DALA2023082806941

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 55,375 hours, 39,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT ABOVE 29C IS MISSING THE LENS. FORWARD TO MEL 33-51-01A. PLACARD INSTALLED. OK FOR SERVICE. INSTALLED LENS COVER PER B717 AMM 33-51. OK FOR SERVICE. (LP #4781003)
